MAUDE Adverse Event Report: DePuy Ireland - 9616671 P.F.C. SIGMA RPF; PFC Sigma RP-F : Knee Femoral

DePuy Ireland - 9616671 P.F.C. SIGMA RPF; PFC Sigma RP-F : Knee Femoral
Catalog Number 950014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2010, the patient underwent a tka with the product in question.The surgery was completed successfully without any delay.After the surgery on (b)(6) 2026, the hospital ordered replacement for a debridement and insert replacement following an infection.Upon checking with the logistics department, it was found that there was virtually no stock of rpf inserts remaining; as replacement with a new unit was not possible, the surgeon decided to thoroughly clean and reuse the existing insert.The surgery was completed successfully without any delay.Affected side: left.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional manufacturer narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.

Brand Name
P.F.C. SIGMA RPF
Common Device Name
PFC Sigma RP-F : Knee Femoral
Manufacturer (Section D)
DePuy Ireland - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50945009
Report Number1818910-2026-16852
Device Sequence Number9552026
Product Code NJL
UDI-Device Identifier10603295224020
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number950014
Device Lot NumberEL1BN4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown